Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2007, Volume 10, Number 4, Pages 104–117 (Mi sjim479)  

This article is cited in 4 scientific papers (total in 4 papers)

On the nonconformal finite element method for the Stokes problem with a discontinuous coefficient

A. V. Rukavishnikova, V. A. Rukavishnikovb

a Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences
b Computer Centre Far-Eastern Branch of RAS

Full text: PDF file (278 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.6
Received: 20.10.2007
Revised: 18.06.2007

Citation: A. V. Rukavishnikov, V. A. Rukavishnikov, “On the nonconformal finite element method for the Stokes problem with a discontinuous coefficient”, Sib. Zh. Ind. Mat., 10:4 (2007), 104–117

Citation in format AMSBIB
\Bibitem{RukRuk07}
\by A.~V.~Rukavishnikov, V.~A.~Rukavishnikov
\paper On the nonconformal finite element method for the Stokes problem with a discontinuous coefficient
\jour Sib. Zh. Ind. Mat.
\yr 2007
\vol 10
\issue 4
\pages 104--117
\mathnet{http://mi.mathnet.ru/sjim479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2417098}


Linking options:
  • http://mi.mathnet.ru/eng/sjim479
  • http://mi.mathnet.ru/eng/sjim/v10/i4/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rukavishnikov A.V., “O postroenii chislennogo metoda dlya zadachi Stoksa s razryvnym koeffitsientom vyazkosti”, Vychislitelnye tekhnologii, 14:2 (2009), 110–123  zmath  elib
    2. A. V. Rukavishnikov, “Ob otsenke tochnosti dlya odnoi zadachi gidrodinamiki s razryvnymi koeffitsientami v norme prostranstva $\mathbf L_2(\Omega_h)$”, Sib. zhurn. industr. matem., 15:1 (2012), 110–122  mathnet  mathscinet
    3. A. V. Rukavishnikov, “Nekonformnyi metod konechnykh elementov dlya odnoi zadachi gidrodinamiki s krivolineinym interfeisom”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1072–1094  mathnet
    4. A. V. Rukavishnikov, “Domain decomposition method and numerical analysis of a fluid dynamics problem”, Comput. Math. Math. Phys., 54:9 (2014), 1459–1480  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:400
    Full text:126
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021